MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM GUIDE WIRE 410MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.6MM GUIDE WIRE 410MM
Model Number 292.655
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: visual inspection: the 1.6mm guide wire 410mm (p/n: 292.655, lot number: 9220291) was received at us cq.Visual inspection of the complaint device showed that it was bent in the middle.Device failure/defect identified? yes.Dimensional inspection: specified dimensions: shaft diameter = 1.6 +0/-0.1 mm.Measured dimensions: shaft diameter = 1.56mm, conforming.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the device is bent.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history: part: 292.655, lot: 9220291, manufacturing site: (b)(4), release to warehouse date: 21.Oct.2014.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported two (2) 1.6mm guide wire 410mm do not function and one (1) locking bolt measuring device f/trochanteric fixation nails was broken during reverse logistics audit of returned device at millstone.There was no patient involvement.This is report 2 of 3 for (b)(4).

Brand Name
1.6MM GUIDE WIRE 410MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9643868
Report Number2939274-2020-00524
Device Sequence Number11262932
Product Code FZX
UDI-Device Identifier10886982180780
UDI-Public(01)10886982180780
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.655
Device Catalogue Number292.655
Device Lot Number9220291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1